# SDR DALA2023060904698

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N955DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38743
- Aircraft time: 24,403 hours, 11,949 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2803082) BENT CARGO TRACK TIE DOWN LOCATED BTW BS480 TO BS500 AND RBL13.84 AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON CARGO TRACK TIE DOWN LOCATED BTW BS 400 TO BS 500B AND RBL13.84 AT FWD CARGO COMPARTMENT AS PERB737-900ER SRM 53-00-53-2R PROCEDURE 3 REPAIR 3.
